# SDR IXXA201309270048

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 546-549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX VISIT, MX AND ENGINEERING DISCOVERED MINOR CORROSION ON THE OUTER ANGLE OF THE LOWER DOOR JAMB FORWARD CORNER OF THE FORWARD LOWER CARGO DOOR.  CORROSION REMOVED, BLENDED AREA WAS HFEC INSPECTED.   SPOTFACED ALL OPEN FASTENER LOCATIONS IN BLENDED AREA AS REQUIRED TO OBTAIN A FLAT SURFACE PERPENDICULAR TO THE HOLE. FLAP ROTO-PEENED BLENDED AREA IAW SRM 51-20-06.  REFINISH SURFACE AS REQUIRED IAW SRM 51-20-01.
